# SDR GTIA2017041301871

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 41,892 hours, 19,742 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT THRU 3000FT DURING DECENT.  PERFORMED OPS CHECK OF PACK SYSTEMS 1 AND 2 IAW AMM 21-51-00 NO ODOR NOTED. OPERATIONAL CHECK GOOD. AIRCRAFT OK FOR SERVICE
